# SDR 01FDEA00496

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65163391
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 613 CORROSION (C53-113-01(2)) ON SHEAR TIE BS 970, LBL 10, WL 138.5.  **  S/D  **  COMING
